# SDR NACA20230707014

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,785 hours, 2,989 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.1 ENG AFT FAN CASE FLANGE CRACK OUT OLD STOP HOLE AT 4 O`CLOCK. MEASURED THE CRACK LENGTH: 5.9"<10" (MAX TOTAL CRACK LENGTH OF ONE SIDE OF FAN CASE). NO OTHER CRACK FOUND THIS SIDE OF FAN CASE. FOUND WITHIN LIMITS AS PER B767-300 AMM 72-33-00-206-001- H00 REV 139 APR 22/2023.
